# SDR HNAA2019042200104

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 47,681 hours, 41,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  604     33-51  0024260  17APR19  SBY  CLOSE
      EMERGENCY LIGHT ON RH LATERAL PANEL 194ER INOP
                                          30155    00 BAD
FACT  17APR19  10:21  SBY
            R&R BULB FOR EMERGENCY LIGHT ON RH LATERAL PANEL 194
            ER IAW AMM TASK 33-50-10-000-801-A
